Acyclic orientations on the generalized two-dimensional Sierpinski gasket

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We study the number of acyclic orientations on the generalized two-dimensional Sierpinski gasket SGb(n) at stage n with b equal to two and three, and determine the asymptotic behaviors. We also derive upper bounds for the asymptotic growth constants.

Original languageEnglish
Title of host publicationNumerical Analysis and Applied Mathematics, ICNAAM 2011 - International Conference on Numerical Analysis and Applied Mathematics
Pages515-518
Number of pages4
DOIs
Publication statusPublished - 2011 Nov 28
EventInternational Conference on Numerical Analysis and Applied Mathematics: Numerical Analysis and Applied Mathematics, ICNAAM 2011 - Halkidiki, Greece
Duration: 2011 Sep 192011 Sep 25

Publication series

NameAIP Conference Proceedings
Volume1389
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Other

OtherInternational Conference on Numerical Analysis and Applied Mathematics: Numerical Analysis and Applied Mathematics, ICNAAM 2011
CountryGreece
CityHalkidiki
Period11-09-1911-09-25

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Acyclic orientations on the generalized two-dimensional Sierpinski gasket'. Together they form a unique fingerprint.

Cite this